It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Diabetes Board Index
Board Index > Diabetes | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 Showing 1 - 20 of 106 for metformin diarrhea. (0.028 seconds)


... I've been taking Metformin for about eight years now. I still have an issue with diarrhea at times. It's very uncomfortable and I don't really know when it's going to happen. I usually keep something like pepto bismol on hand. ... (4 replies)
... Sounds like it has in your case. If you stopped it and the Diarrhea stopped and then came back after going back on it, I'd say it is the Met. Did you maybe get a different manufacturer? ... (4 replies)
... Been taking metformin 1000 mg twice a day for years can it cause diarrhea after so long. ... (4 replies)

Metformin ER
Jul 24, 2013
... Hi, I've been on Metformin 1000 mg twice a day for years, I do have issues with diarrhea from time to time, like several times a week. ... (3 replies)
Metformin ER
Jun 11, 2013
... I had mild diarrhea in the beginning. but I haven't had any since about two weeks after I started...hope this helps. ... (3 replies)
Metformin ER
Jun 4, 2013
... I have been taking Metformin for years, at the time I began using it my doctor told me upset stomach and diarrhea were side efects. I didn't experience this severely but I guess its different for everyone. ... (3 replies)
... I give up, I surrender, metformin has gotten the better of me. I am type 2 diabetic. ... (1 replies)
... My doctor is trying to get me off insulin and added metformin two months ago. He started me with 1,000 mg a day and after a month raised it to 2,000 mg a day. I have had massive, explosive diarrhea every single day. ... (2 replies)
... thank you so much everyone, i appreciate your input. i honestly think it is the metformin now that's affecting me.. ... (3 replies)
... I have been using metformin 500mg for a long time now, many years in fact so it's nothing new to me. i also take actos 45mg along with it. ... (3 replies)
Metformin
Jun 22, 2012
... I have been taking Metformin for about 2 years now. I was put on it because it was thought I was having insulin resistance. Metformin has been a great addition to my insulin regimen. It is known to cause diarrhea in some people when first started, as it did with me, but that soon goes away. ... (57 replies)
... My morning BS was 110 to 125 or so, but recently, it's been 140-150. A1C, I don't know. It has not been checked since August. (7 replies)
... When I was taking metformin two tablets, I was constipated. Then one pill of metformin I had diarrhea. I see my doctor on friday. I don't know what she'll put me on next. What was your A1c ? ... (7 replies)
... ish, and in the fives when I am behaving, but in the 8s or even 9 when I fall off the wagon and eat too much. The metformin took away my gnawing hunger, and it is much easier to control my eating. ... (7 replies)
Metformin
May 12, 2012
... If the side-effects are too bad, you can switch to the extended-release version. They say it cuts way down on the diarrhea. Dh is still having problems, but he's only been on it three weeks. He says the XR is easier on his stomach. (57 replies)
Metformin
May 12, 2012
... My bf was on that and he experienced chronic diarrhea with this med (57 replies)
... Hopefully ethe enoscopy will find the answer. It is unusual for you to have it for six weeks and be unable to work. Something is amiss and it it something else other than the metformin. Hopefully, you will soon get a answer. Six weeks is too long and you are getting it checked now. Be good and hugs for today. (4 replies)
... Can the diarrhea be intermittent and still cuased by the Metformin? ... (4 replies)
... I have had problems off and on with that side affect, which is very common and is on the warnings that come with the fill. You have to find something to help ease the discomfort and be sure to eat a meal with a dose of metformin. Be good and hugs for today. (4 replies)
... That is one of the most common side effects of Metformin. I had a horrid time with it until I started taking it just before my biggest meal, which was dinner about 5 p.m. Taking it on an empty stomach drove me bats. Good luck...JJ....:wave: (4 replies)


Associated Tags: diabetes, diarrhea

Pages: 1 2 3 4 5

All times are GMT -7. The time now is 07:56 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!